The OPTIZORB formulation contains a patented delivery system which allows the tablets to deliver paracetamol (the active pain relief ingredient in Crocin)i more efficiently, by breaking down faster than regular paracetamol tablets2.
Crocin advance Tablets with OPTIZORB Formulation provide temporary, effective relief from tension headache pain, migraine pain, toothache, cold and flu symptoms, muscle aches, arthritis and osteoarthritis.i
They are also gentle on the stomach and can be taken with or without food – including by people who experience stomach ulcers.i
Learn more about Crocin advance Tablets with OPTIZORB Formulation, what’s in them and how to use them safely, below.
Crocin is also available at your nearest chemist
Use the smallest dose that you need to treat your symptoms and use the medicine for the shortest period of time necessary.
Crocin advance is not recommended in children under 12 years of age. Do not take this medicine more than 3 days without medical advice.
|12+||1-2 tablets (500 to 1,000mg)||Every 4-6 hours with water as required (maximum 8 tablets in 24 hours).|
|9 – 11||1 tablet (500mg)||Every 4-6 hours with water as required (maximum 4 tablets in 24 hours).|
|6 – 8||½ tablet (250mg)||Every 4-6 hours with water as required (maximum 4 tablets in 24 hours).|
Before using Crocin advance Tablets with OPTIZORB Formulation, be sure to check the product ingredients and directions for use, and make sure you are familiar with any warnings and precautions. Learn more below.
Active ingredient: each Crocin advance Tablet with OPTIZORB Formulation contains paracetamol (500mg).
Crocin tablets do not contain gluten, lactose or sugar.
Check with your doctor before use if you: